# SDR 2DYA20210318000

- Difficulty date: March 22, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N700KW
- Make and model: Boeing 767336
- Aircraft serial: 25443
- Aircraft time: 69,941 hours, 30,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Exterior Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECKS THE MECHANIC FOUND L1 AND R1 EXIT EMERGENCY INTERIOR LIGHTS INOP. MAINTENANCE REPLACED BATTERY PACK ON L1 & R1 ON INTERIOR LIGHTS. OPS CHECK FOUND TO BE IAW AMM 33-51-07.
